I have been on the patch 6 months and the first month I did the whole 3 weeks on and one week off but I didn't want to get my period. I didn't want to get my period because I enjoyed not getting it on my last birthcontrol control which was mirena. So I had a really bad headache one night and I couldn't sleep so I took it off for only 8 hours. It helped alot didn't have a headache nomore but ever since I took it off and out it back on I always keep it on and never take a week off. So why have I kept spotting since and got my period for a week then after a week I got it again. I took it off since I'm bleeding to the my body do its thing and then when I'm down bleeding I will put it back on.. But why question is why do I keep bleeding while still on it ..
13 Aug 2013
It is made so that you take it for 3 and off 1, during which time you would bleed, so if you don't have the off week, there is still uterine lining to shed but you're not allowing it, so it has to come out. Do not wait until you stop bleeding. You do not alter the patch schedule just because you are bleeding. You can't stop you're period every month and not have spotting and bleeding.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... enough to cover my tampon i really can barely feel it when i wear a pantie liner..but its been a month and its still going..i been on the patch ...
1 answer • 18 Jun 2013
I've been taking ortho evra for a couple years now and it has been great. I've never had a problem until yesterday. I took off my first ...
2 answers • 14 Aug 2013
... ortho patch. I had also skipped my period using the patch for the week of this past April 14th. So was skipping my period to make it come on the ...
1 answer • 15 May 2014